DOI QR코드

DOI QR Code

SOME NEW CHARACTERIZATIONS OF WEIGHTED BERGMAN SPACES

  • Li, Songxiao (DEPARTMENTS OF MATHEMATICS JIAYING UNIVERSITY)
  • Received : 2009.03.20
  • Published : 2010.11.30

Abstract

In this paper we obtain some new characterizations for weighted Bergman spaces in the unit ball of $\mathbb{C}^n$.

Keywords

weighted Bergman space;derivative-free;unit ball

References

  1. E. Kwon, A characterization of Bloch space and Besov space, J. Math. Anal. Appl. 324 (2006), no. 2, 1429-1437. https://doi.org/10.1016/j.jmaa.2006.01.052
  2. S. Li, H. Wulan, R. Zhao, and K. Zhu, A characterisation of Bergman spaces on the unit ball of $C^n$, Glasg. Math. J. 51 (2009), no. 2, 315-330. https://doi.org/10.1017/S0017089509004996
  3. S. Li, H. Wulan, and K. Zhu, A characterization of Bergman spaces on the unit ball of $C^n$, II, Canad. Math. Bull. accepted.
  4. S. Li and S. Stevic, Some characterizations of the Besov space and the ${\alpha}-Bloch$ space, J. Math. Anal. Appl. 346 (2008), no. 1, 262-273. https://doi.org/10.1016/j.jmaa.2008.05.044
  5. M. Pavlovic and K. Zhu, New characterizations of Bergman spaces, Ann. Acad. Sci. Fenn. Math. 33 (2008), no. 1, 87-99.
  6. M. Nowak, Bloch space and Mobius invariant Besov spaces on the unit ball of $C^n$, Complex Variables Theory Appl. 44 (2001), no. 1, 1-12. https://doi.org/10.1080/17476930108815358
  7. C. Ouyang, W. Yang, and R. Zhao, Characterizations of Bergman spaces and Bloch space in the unit ball of $C^n$, Trans. Amer. Math. Soc. 347 (1995), no. 11, 4301-4313. https://doi.org/10.2307/2155039
  8. W. Rudin, Function Theory in the Unit Ball of $C^n$, Springer-Verlag, New York-Berlin, 1980.
  9. H. Wulan and K. Zhu, Lipschitz type characterizations for Bergman spaces, Canad. Math. Bull. 52 (2009), no. 4, 613-626. https://doi.org/10.4153/CMB-2009-060-6
  10. M. Zhang and W. Xu, Composition operators on ${\alpha}-Bloch$ spaces of the unit ball, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 11, 1991-2002. https://doi.org/10.1007/s10114-007-0993-x
  11. K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, Springer-Verlag, New York, 2005.

Cited by

  1. Some characterizations for exponentially weighted Bergman spaces pp.1747-6941, 2019, https://doi.org/10.1080/17476933.2018.1553038